# SDR FJTA201507315691

- Difficulty date: July 27, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N569ST
- Make and model: Bag JETSTM3201
- Aircraft serial: 952
- Aircraft time: 16,660 hours, 24,227 cycles
- Engine: Garrtt TFE33112UHR
- Engine time: 19,271 hours, 22,917 cycles
- Propeller: Rotol R333482F12
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 31022681
- Condition: Failed
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

DURING DESCENT AT APPROX 3,000 FT, THE RT ENG SHUTDOWN.  ATTEMPTED AN UNSUCCESSFUL AIR START.   ACFT LANDED AT 9:43 AM WITH NO FURTHER EVENTS.  A REGULAR SCHEDULED ENG SOAP SAMPLE HAD BEEN PULLED ON THE ENG 6.4 HOURS PRIOR TO THE LANDING.   SOAP SAMPLE CAME BACK WITH A REQUEST FOR AN ADDITIONAL SOAP SAMPLE IN 25 HOURS.  ATTEMPTED AN UNSUCCESSFUL GND START ON ENG.  DETERMINED THE GEARBOX OIL SCAVENGE PUMP WAS NOT ROTATING WHEN PROP WAS PULLED THROUGH.   THE ENGINE WAS REMOVED, DUE TO DAMAGE TO MAIN DRIVE SHAFT. DAMAGE CAUSED BY GEARBOX DEBRIS DURING THE GEARBOX FAILURE & SUBSEQUENT RESTART ATTEMPTS.
